# SDR DALA2017011100269

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 79,725 hours, 36,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST,  FOUND RIGHT POWER SUPPLY UNIT INOPERATIVE.  REPLACED THE BATTERY PACK AND POWER SUPPLY.
